# SDR 2004FA0000555

- Difficulty date: June 29, 2004
- Submitted: July 2, 2004
- Operation: General aviation
- Aircraft time: 15,403 hours
- Engine: Cont O200A
- Engine time: 11,497 hours
- Propeller: Mcauly 1A102OCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 1048941
- Part serial: BE0497
- Condition: Broken
- Location: Engine
- Part time: 1,214 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AC ENTERED A POWER ON STALL, DURING RECOVERY THE ENGINE BEGAN LOOSING POWER.  INSTRUCTOR TRIED TO MAINTAIN POWER BY MANEUVERING THROTTLE IN AND OUT BUT WAS ONLY ABLE TO MAINTAIN ABOUT 1100 RPM MAXIMUM CONTINUES.  MECHANICS QUICKLY IDENTIFIED THE PROBLEM AS THE CARBURETOR.  UPON REMOVAL AND EXTERNAL INSPECTION OF THE CARBURETOR, FOUND THE NOZZLE ASSEMBLY PIN 47-799 TO BE CRACKED, ABOUT HALF INCH FROM THE END OF THE NOZZLE AND JUST ABOUT ALL THE WAY AROUND.  CARBURETOR WAS OVERHAULED ON 7/31/2002 WO NR M992180.
